<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 46, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 401—605
Certain curvature conditions on an LP-Sasakian manifold with a coefficient $\alpha$
Uday Chand De and Kadri Arslan
MSC numbers : 53C15, 53C40
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 401—408
The generalized Riemann problem for first order quasilinear hyperbolic systems of conservation laws I
Shouxin Chen, Decheng Huang, and Xiaosen Han
MSC numbers : 35L45, 35A07
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 409—434
Jordan $\theta$-derivations on Lie triple systems
Abbas Najati
MSC numbers : 16W25, 17A40
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 435—437
Univalence properties for a general integral operator
Daniel Breaz
MSC numbers : 30C45
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 439—446
Commuting structure Jacobi operator for Hopf hypersurfaces in complex two-plane Grassmannians
Imsoon Jeong, Young Jin Suh, and Hae Young Yang
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 447—461
Controllability for semilinear functional integrodifferential equations
Jin-Mun Jeong and Han-Geul Kim
MSC numbers : Primary 35B37, 35F25
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 463—475
Hypersurfaces of almost $r$-paracontact Riemannian manifold endowed with a quarter symmetric metric connection
Mobin Ahmad, Jae-Bok Jun, and Abdul Haseeb
MSC numbers : 53C05, 53D12
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 477—487
On separative refinement monoids
Huanyin Chen
MSC numbers : 20M14, 16E50
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 489—498
Quadratic functional equations associated with Borel functions and module actions
Won-Gil Park and Jae-Hyeong Bae
MSC numbers : Primary 39B22, 39B82
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 499—510
On the reflexive solutions of the matrix equation $AXB+CYD=E$
Mehdi Dehghan and Masoud Hajarian
MSC numbers : 65F15, 65F20, 15A06, 15A24
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 511—519
New complexity analysis of primal-dual IMPS for $P_{*}$ LAPS based on large updates
Gyeong-Mi Cho and Min-Kyung Kim
MSC numbers : 90C33, 90C51
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 521—534
Some remarks on the Helton class of an operator
Insook Kim, Yoenha Kim, Eungil Ko, and Ji Eun Lee
MSC numbers : Primary 47B20, Secondary 47A10
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 535—543
Maps in minimal injective resolutions of modules
Kisuk Lee
MSC numbers : 13H10, 13C14, 13D02
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 545—551
Generalized Jordan triple higher derivations on semiprime rings
Feng Wei and Zhankui Xiao
MSC numbers : 16W25, 16N60
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 553—565
Helicoidal surfaces and their Gauss map in Minkowski 3-space II
Miekyung Choi, Young Ho Kim, and Gi-Chan Park
MSC numbers : Primary 53B25, Secondary 53C40
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 567—576
$\eta$-parallel contact 3-manifolds
Jong Taek Cho and Ji-Eun Lee
MSC numbers : 53C15, 53C35, 53D10
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 577—589
On ideals, filters and congruences in inclines
Wei Yao and Song-Chol Han
MSC numbers : 16Y60
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 591—598
Notes on generalized derivations on Lie ideals in prime rings
Basudeb Dhara and Vincenzo De Filippis
MSC numbers : 16W25, 16N60, 16R50
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 599—605

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd